# SDR DALA13034769245

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 30,428 hours, 27,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND SLIDE LANYARD HANGING OUTSIDE BUSSLE AT L1 DOOR.  REMOVED AND INSTALLED SLIDE IAW AMM.  RII COMPLIED WITH.  OK FOR SERVICE.
